Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Dvoretsky theorem for polynomials


Author: Seán Dineen
Journal: Proc. Amer. Math. Soc. 123 (1995), 2817-2821
MSC: Primary 46B20; Secondary 46G20
DOI: https://doi.org/10.1090/S0002-9939-1995-1264807-1
MathSciNet review: 1264807
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We lift upper and lower estimates from linear functionals to n-homogeneous polynomials and using this result show that $ {l_\infty }$ is finitely represented in the space of n-homogeneous polynomials, $ n \geq 2$, on any infinite-dimensional Banach space. Refinements are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 46G20

Retrieve articles in all journals with MSC: 46B20, 46G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1264807-1
Article copyright: © Copyright 1995 American Mathematical Society